CADILA HEALTHCARE LTD
IBUPROFEN-400MG + PARACETAMOL-325MG
ANSWELL TABLET belongs to a class of painkillers called non-steroidal anti-inflammatory drugs (NSAIDs). It relieves symptoms of muscle pain, arthritis pain, dysmenorrhea (painful periods or menstrual cramps), and dental pain and reduces fever. Pain can be temporary (acute) or long-lasting (chronic). Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or other organs. In contrast, chronic pain lasts for a long duration and is caused due to pathologies like nerve damage, osteoarthritis etc. Besides this, it is also useful for dental pain, which can occur due to damage to the tooth nerve, infection, decay, extraction or injury.
ANSWELL TABLET is composed of two medicines, namely Ibuprofen and Paracetamol. Ibuprofen is known to have an analgesic and anti-inflammatory effect for reducing mild to moderate pain. It works by blocking the effect of a chemical known as prostaglandin, responsible for inducing pain and inflammation in our body. Paracetamol acts as a mild analgesic and antipyretic (fever reducer). It lowers the elevated body temperature and mild pain by inhibiting the synthesis of a chemical messenger (prostaglandin) and promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Together, these two medicines help reduce mild to moderate pain in a shorter duration.
ANSWELL TABLET is available in both oral tablet and syrup dosage forms. You should take the syrup form of ANSWELL TABLET with food or as your doctor advises. The tablet form of ANSWELL TABLET should be swallowed whole with a glass of water. Do not crush, chew or break it. Do not take ANSWELL TABLET if your pain lasts more than ten days or your fever lasts more than three days. Do not take a double dose if you missed one dose. Like all medicines, ANSWELL TABLET may cause side effects, although not everybody gets them. Stop taking this medicine if you experience symptoms like the tightness of the chest, breathing difficulties, fever, skin rashes, increased heart rate and or in case of any signs of hypersensitivity.
Do not take ANSWELL TABLET if you are allergic to painkillers like aspirin, ibuprofen, naproxen, or diclofenac. It is not recommended for use in children, people with liver disease, heart disease or gastric ulcers/bleeding problems. ANSWELL TABLET may be associated with a small increase in the risk of heart attack (myocardial infarction). Avoid consumption of alcohol as it may damage your liver and cause increased side effects on taking this drug. Consult your doctor if your pain, inflammation, and fever symptoms do not disappear even after ten days.
Muscle pain, Arthritis pain, Headache, Migraine, Backache, Dental pain, Fever.
ANSWELL TABLET comprises Ibuprofen and Paracetamol primarily used to treat mild to moderate pain. ANSWELL TABLET is prescribed mainly to treat pain and relieve discomfort caused by conditions like tooth pain, arthritis, period pain and other types of short-term pains. It helps treat pain by blocking the chemical messenger (prostaglandin) in the brain responsible for causing pain. Ibuprofen works by blocking the effect of a chemical known as prostaglandin, responsible for inducing pain and inflammation in our body. On the other hand, Paracetamol lowers the elevated body temperature and mild pain by inhibiting the synthesis of prostaglandin by promoting heat loss (through sweating) that helps reset the hypothalamic thermostat. Paracetamol has the advantage of producing less gastric irritation than other painkillers like aspirin.
Caution is advised in people with underlying sensitivity to aspirin and other pain killers. ANSWELL TABLET is contraindicated in children below 12 years of age under 40 kg of weight. If treatment is required for more than three days, consult your doctor. ANSWELL TABLET should be taken with caution if you have an allergy to paracetamol, ibuprofen, aspirin, or other pain killers, highly sensitive reactions (asthma, lip/face/throat swelling), existing stomach ulcer or bleeding associated pain killers, blood clotting disorder, heart diseases (like congestive heart failure), kidney disease, peptic ulcer, another active bleeding (like brain stroke bleeding), and severe dehydration (due to vomiting, diarrhoea). Liver damage might occur if taken for a longer duration as it contains paracetamol. The skin should be closely monitored as skin allergic reactions like Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN) have been reported with ANSWELL TABLET. Blood pressure and cardiovascular (heart) status should be monitored closely during the treatment with ANSWELL TABLET, especially in people affected with high blood pressure and who have a history of heart failure.
Drug Interactions: ANSWELL TABLET is shown to interact with various drugs. Some of them include lithium, blood thinner or anticoagulant (warfarin, ticlopidine), anti-arthritis pills (methotrexate), blood pressure or heart medicine, nausea/vomiting medicine (metoclopramide, domperidone), diuretic/water pills (thiazides, furosemide), steroid medicine (prednisone), quinolones antibiotics (ciprofloxacin), respiratory medicines (theophylline, ephedrine), cholesterol-reducing medicine (colestyramine) and antidepressants (duloxetine). These drugs may affect the working of ANSWELL TABLET and may alter its efficacy.
Drug-Food Interactions: ANSWELL TABLET interacts with alcoholic beverages and increases your risk of stomach bleeding.
Drug-Disease Interactions: ANSWELL TABLET should not recommend for people having the liver disease (like Gilbert’s syndrome in which the liver does not process bile), asthma, allergic skin diseases (Stevens-Johnson syndrome, toxic epidermal necrolysis), blood clot disorder, high blood pressure (hypertension), or history of heart failure. Besides this, ANSWELL TABLET should not be given to the children suffering with influenza (flu) or chickenpox. It should also be avoided in case of presence of gastric/duodenal ulcers and low glutathione level.
Taking ANSWELL TABLET with alcohol may cause dizziness or drowsiness. Besides this, it can also damage your liver if taken for a longer duration. So, avoid or limit intake of alcoholic beverages with ANSWELL TABLET.
Use of ANSWELL TABLET during pregnancy is not recommended as taking this medicine during the last 3 months of pregnancy may harm the unborn baby.
Take ANSWELL TABLET only if prescribed by your doctor.
After taking ANSWELL TABLET you may notice dizziness, sleepiness, drowsiness or fatigue as it contains paracetamol which causes sedation. So, in this, you should stop taking ANSWELL TABLET and contact your doctor.
ANSWELL TABLET to be taken with caution, especially if you have a history of liver disease. Dose may have to be adjusted by your doctor.
ANSWELL TABLET to be taken with caution, especially if you have a history of Kidney diseases/conditions. Dose may have to be adjusted by your doctor.
ANSWELL TABLET is contraindicated in children below 20 kg body weight or younger than 6 years of age. It may cause kidney problems in children and adolescents who are dehydrated.
This item is Not Returnable.
Expires on or after - May-23
Pain: Pain can be short-term (acute) or long-term (chronic). Acute pain is for a short time caused by damage to the tissues of the muscle, bone, or organs. In contrast, chronic pain lasts for a longer duration. It is caused due to pathologies like nerve damage, Osteoarthritis, and dental pain due to damage to the tooth nerve, infection, decay, extraction, or injury. Many women have painful periods known as dysmenorrhea, most often menstrual cramps. On the other hand, Osteoarthritis is a degenerative disease that results in chronic pain in joints (especially the knee) and stiffness making daily tasks difficult.
Fever: Fever is not a disease but a sign that your body is trying to fight an infection or illness in which your body's immune system gets activated to fight infections caused by bacteria or viruses. A normal temperature is around 98.6 F but may vary from person to person. Fever is caused due to the 'pyrogen' released by the hypothalamus part of the brain. This pyrogen causes heat-generating effects to match a new higher temperature set point to fight infection.
ANSWELL TABLET is comprised of two medications, Ibuprofen and Paracetamol. ANSWELL TABLET has analgesic and anti-inflammatory properties that help relieve mild to moderate pain. ANSWELL TABLET functions by inhibiting the production of specific chemical messengers that induce fever, discomfort, and inflammation (redness and swelling).
No, it is not advisable to take ANSWELL TABLET with depression medication. Please inform your doctor if you are taking depression medicine before starting ANSWELL TABLET.
Yes, ANSWELL TABLET is a short term medication and if you feel better you can stop taking ANSWELL TABLET, but only after consulting your doctor.
ANSWELL TABLET is known to be contra-indicated in patients with allergy to painkillers (NSAIDs) or any of the components or excipients of this medicine. Its use should also be avoided in patients with history of stomach ulcer and kidney/liver disease.
Yes, ANSWELL TABLET is known to cause dizziness. If you feel dizzy, please take rest and also avoid driving while you take ANSWELL TABLET as it can be harmful.
No, ANSWELL TABLET is not indicated for stomach pain. Also, If you have stomach pain post ingestion it may be a sign of stomach ulcer, or gastric bleeding. Do not take ANSWELL TABLET in this condition. It is better to inform your doctor in case of stomach pain post ingestion of this medication.
It depends on whether your cough and cold pills contain ibuprofen and paracetamol or not. If it contains these two medicines, do not take it. It may lead to overdosage, thereby producing unpleasant side effects. Consult your doctor before taking it in such cases.
ANSWELL TABLET is known to cause stomach upset in some cases. So, please take ANSWELL TABLET with a meal or a glass of milk to avoid upset stomach.
No, ANSWELL TABLET should not be taken as a long-term medication as it may lead to stomach ulcers/bleeding and kidney problems. For best results of ANSWELL TABLET, please take it in doses and duration mentioned by your doctor.
Sarkhej-Dholka Road, Bhat, Ahmedabad-382 210, INDIA.
While we strive to provide complete, accurate, and expert-reviewed content on our 'Platform', we make no warranties or representations and disclaim all responsibility and liability for the completeness, accuracy, or reliability of the aforementioned content. The content on our platform is for informative purposes only, and may not cover all clinical/non-clinical aspects. Reliance on any information and subsequent action or inaction is solely at the user's risk, and we do not assume any responsibility for the same. The content on the Platform should not be considered or used as a substitute for professional and qualified medical advice. Please consult your doctor for any query pertaining to medicines, tests and/or diseases, as we support, and do not replace the doctor-patient relationship.